The equivalence of generalized Holder and Cesaro matrices


Akgun F. , Rhoades B. E.

APPLIED MATHEMATICS AND COMPUTATION, vol.218, no.12, pp.6677-6683, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 218 Issue: 12
  • Publication Date: 2012
  • Doi Number: 10.1016/j.amc.2011.12.027
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.6677-6683
  • Keywords: Generalized Hausdorff matrices, Holder, Cesaro, Double summability, HAUSDORFF MATRICES, SUMMATION METHODS, MOMENT SERIES, SUMMABILITY

Abstract

We show that the generalized Holder and Cesaro matrices of order alpha > - 1 are equivalent. We also show that the corresponding is true for doubly infinite generalized Holder and Cesaro matrices. (C) 2011 Elsevier Inc. All rights reserved.